# SDR FDEA201402160338

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,523 hours, 15,298 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ACG74531
- Part serial: SFEB930146
- Condition: Leaking
- Location: Nlg
- Part time: 3,865 hours, 1,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESS LOW ALERT WITH 80 PSI ON LT NOSE TIRE.  R & R BOTH NOSE TIRES IAW AMM 32-42-01-04.  ACFT OK FOR  SERVICE.
